I haven't picked them up because I can't afford it right now. Seeing the psych tomorrow. I don't feel any different or worse. Been off them about a week maybe?
You could suffer withdrawal symptoms, unless you start them again very soon. The worst thing would be your depression returning. You could also suffer nausea, lethargy, hightened emotions, change in sleeping pattern, change of appetite, etc. Do you think you can afford the Wallmart prescription that was mentioned?
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Updated 16 Aug 2013 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Updated 18 Jul 2017 • 4 answers
Updated 30 Aug 2017 • 6 answers
Updated 14 Nov 2016 • 2 answers
Updated 20 Jan 2017 • 1 answer